# SDR REXA2012051000713

- Difficulty date: May 10, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 26,158 hours, 23,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT FLOODLIGHT AT SEAT 13B IS INOPERATIVE.  REPLACED BULB AT EMERGENCY EXIT OVERHEAD ROW 13 P/N AML-1317.  OPS CHECK GOOD IAW AMM 33-50.
